I am so mad to read about the side effects of tendinitis/tears from Levaquin on this site. Why is this drug still on the market? They have blatantly risked my long term health for their greed and I am mad. First I had an ache across my right bicep, then it radiated all the way to my wrist. How long will this last??
Morning farmmom; First this is a good Antibiotic for infections that other antibiotics won't touch and used a lot but you are the unlucky person to have these side effects what you want to make sure you do is let your Pharmacy know you are allergic to this and these type of drugs also the doctor you want this in your chart and on the Pharmacies Computer this is what the whole family of medications are called. levofloxacin, or other quinolone antibacterials [see Warnings and Precautions (5.3)].so tell the allergy to Levaquin and any quinolone antibacterials. Now going off the half-life of this medication it should be out of your system 2 to 3 days from the time you took your last pill. If you still have side effects from it let the doctor know and find out what you can do about it.Give it about 5 days for those allergic reactions to go away. And if your still having problems with the bicept etc let the doctor know. hope this all make sense to you any questions check with your pharmacy and make sure you tell them you want this put on your file. Chuck1957 Hope your feeling better very soon.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2010 • 6 answers
Posted 2 May 2010 • 2 answers
Posted 20 Jan 2011 • 3 answers
Posted 17 Oct 2012 • 2 answers
Posted 19 Aug 2015 • 2 answers